The Annals of Mathematical Statistics

Some Notes on the Application of Sequential Methods in the Analysis of Variance

N. L. Johnson

Full-text: Open access

Abstract

Sequential tests of linear hypotheses in the systematic linear model are studied. Methods of overcoming difficulties in the construction of tests when there is a random model are considered.

Article information

Source
Ann. Math. Statist., Volume 24, Number 4 (1953), 614-623.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728917

Digital Object Identifier
doi:10.1214/aoms/1177728917

Mathematical Reviews number (MathSciNet)
MR60196

Zentralblatt MATH identifier
0051.36101

JSTOR
links.jstor.org

Citation

Johnson, N. L. Some Notes on the Application of Sequential Methods in the Analysis of Variance. Ann. Math. Statist. 24 (1953), no. 4, 614--623. doi:10.1214/aoms/1177728917. https://projecteuclid.org/euclid.aoms/1177728917


Export citation